# SDR YENA20160413289

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 40,592 hours, 13,759 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  NLG UNLOCK INDICATION ON LANDING GEAR PANEL UPON LOWERING GEAR;  PERFORMED VISUAL INSPECTION OF NLG UPLOCK ACTUATOR AND FOUND 12GA SENSOR DISCONNECTED.  CLEANED CONNECTOR PLUG AND PERFORMED DETAILED INSPECTION OF CONNECTOR PLUG CONNECTIONS.  NO DEFECTS NOTED.  RE-SECURED 12GA PROXIMITY SENSOR ELECTRICAL CONNECTION, ALL FAULTS CLEARED.  ACCOMPLISHED LGCIU BITE IAW AMM 32-69-00. TEST OK.  NO HISTORY NOTED.
